The spaces O M and O C are ultrabornological a new proof
Jan Kucera
International Journal of Mathematics and Mathematical Sciences, 1985, vol. 8, 1-4
Abstract:
In [1] Laurent Schwartz introduced the spaces 𝒪 M and 𝒪 ′ C of multiplication and convolution operators on temperate distributions. Then in [2] Alexandre Grothendieck used tensor products to prove that both 𝒪 M and 𝒪 ′ C are bornological. Our proof of this property is more constructive and based on duality.
Date: 1985
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/8/924289.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/8/924289.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:924289
DOI: 10.1155/S0161171285000904
Access Statistics for this article
More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().